Medicines For Benzodiazepine Overdose
Benzodiazepine overdose is most likely when the medication is mixed with alcohol, barbiturates, opioid painkillers, and tricyclic antidepressants. Patients who are prescribed benzodiazepines should be careful of mixing them with opioid painkillers, barbiturates, and tricyclic antidepressants. If a person suffers an overdose on benzodiazepine, it is vitally important to call Hospital immediately. If the person is conscious therefore keep them talking if possible. Make sure the patient does not choke on their own vomit; if they are unconscious, roll them on their side. Please do not induce vomiting to remove toxins from the stomach, and ensure that the patient does not consume alcohol or drugs while waiting for emergency help to arrive. Once the person has reached the hospital, doctors may administer flumazenil. This is a benzodiazepine agonist, and it binds to the same receptors in the brain as benzodiazepines and can partially reverse the effects of benzodiazepines. flumazenil starts to reverse the benzodiazepine overdose within 10 minutes of administration.
Disclaimer: In compliance with the Drugs and Cosmetics Act, 1940, and the Drugs and Cosmetics Rules, 1945, our website Pharmacyhelp.in doesn’t process requests for Schedule X and other habit forming drugs.